Positive solutions of nonlinear m -point boundary value problems on time scales

Articles > Article · 2009

Authors: Nüket AYKUT HAMAL, Fulya YÖRÜK DEREN

Journal of Computational and Applied Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 231, pp 92-105

DOI: 10.1016/j.cam.2009.02.003

Summary

In this paper, by using fixed point theorems in a cone and the associated Green's function, we study the existence of at least two and three positive solutions to the m-point boundary value problem (BVP) on time scales,

View details